# SDR AALA202208024157

- Difficulty date: July 13, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N844NN
- Make and model: Boeing 737
- Aircraft serial: 33212
- Aircraft time: 36,288 hours, 15,080 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND HORIZONTAL STABILIZER LOWER SKIN CRACKED LOCATED AT STABILIZER STA 129.50, 9 INCHES FROM AFT SPAR. REPAIRED PER SRM 55-10-01-2R-11.
